Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 19, NWS Green Bay, WI

July 13, 2015Langlade County, Marathon County, Shawano County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 13, 2015, 5:42 PM CDT for Langlade County, Marathon County, Shawano County, Wisconsin. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 5:42 PM CDT (22:42 UTC)
Expired
Jul 13, 2015, 6:15 PM CDT
In force
33 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Langlade County, WI, Marathon County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 108 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 6:07 PM CDTHAIL 11 E Elmhurst, WINEAR HWY 47 AND HWY 45.
Jul 13, 6:20 PM CDTHAIL 1.25Phlox, WIPUBLIC REPORT RELAYED VIA WSAW TV. TREE BRANCHES ALSO SNAPPED OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 3:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1654 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WUUS53 KGRB 132242
SVRGRB
WIC067-073-115-132315-
/O.NEW.KGRB.SV.W.0019.150713T2242Z-150713T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
542 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SHAWANO COUNTY IN NORTHEASTERN WISCONSIN...
  NORTHEASTERN MARATHON COUNTY IN CENTRAL WISCONSIN...
  SOUTHWESTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 615 PM CDT

* AT 542 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF ANTIGO...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ANTIGO...MATTOON...ANIWA...ELMHURST...HOGARTY AND PHLOX. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4516 8935 4513 8898 4489 8898 4501 8940
TIME...MOT...LOC 2242Z 291DEG 22KT 4510 8929 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BERSCH
2 follow-up statements
766 
WWUS53 KGRB 132249
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
549 PM CDT MON JUL 13 2015

WIC067-073-115-132315-
/O.CON.KGRB.SV.W.0019.000000T0000Z-150713T2315Z/
SHAWANO WI-MARATHON WI-LANGLADE WI-
549 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN SHAWANO...NORTHEASTERN MARATHON AND SOUTHWESTERN
LANGLADE COUNTIES...

AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES 
SOUTHWEST TO ANTIGO... MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ANTIGO...MATTOON...ANIWA...ELMHURST...HOGARTY AND PHLOX. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4516 8935 4513 8898 4489 8898 4501 8935
TIME...MOT...LOC 2248Z 289DEG 27KT 4508 8922 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BERSCH
072 
WWUS53 KGRB 132303
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
603 PM CDT MON JUL 13 2015

WIC073-132312-
/O.CAN.KGRB.SV.W.0019.000000T0000Z-150713T2315Z/
MARATHON WI-
603 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARATHON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4512 8922 4513 8898 4489 8898 4498 8923
      4504 8923
TIME...MOT...LOC 2302Z 290DEG 22KT 4506 8915 

$$

WIC067-115-132315-
/O.CON.KGRB.SV.W.0019.000000T0000Z-150713T2315Z/
SHAWANO WI-LANGLADE WI-
603 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN SHAWANO AND SOUTH CENTRAL LANGLADE COUNTIES...

AT 602 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELMHURST... 
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ANTIGO...MATTOON...ANIWA...ELMHURST AND PHLOX. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4512 8922 4513 8898 4489 8898 4498 8923
      4504 8923
TIME...MOT...LOC 2302Z 290DEG 22KT 4506 8915 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BERSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:06 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jul 13, 3:06 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CDT MON JUL 13 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 306 PM CDT MON JUL 13 2015

AN UPPER LOW MOVING THROUGH THE GREAT LAKES REGION WILL PROVIDE
ANOTHER OPPORTUNITY FOR SHOWERS AND STORMS TO DEVELOP THIS
AFTERNOON BEFORE COMING TO AN END THIS EVENING. INDEED...SHOWERS
AND STORMS ARE ALREADY BEGINNING TO EMERGE ON THE RADAR FROM
MINNESOTA INTO CENTRAL WISCONSIN...IN WHAT WILL LIKELY BE THE
PREFERRED REGION FOR CONVECTIVE DEVELOPMENT. ELSEWHERE IN THE
AREA...SATELLITE SHOWS A HEALTHY CU FIELD WITH SOME HIGHER CLOUDS
OVER NORTH CENTRAL WISCONSIN AS WELL. SEVERE WEATHER IS GENERALLY
UNLIKELY TO THE NORTH. FURTHER SOUTH...THERE IS A AN INSTABILITY
NOSE (1000-1500+ J/KG MLCAPE) WORKING ITS WAY INTO CENTRAL AND
PARTS OF EAST CENTRAL WISCONSIN...WHICH HAVE LARGELY BEEN SUNNY
ALL DAY. PAIRED WITH EFFECTIVE BULK SHEAR IN EXCESS OF 40
KNOTS...SEVERE STORMS ARE CERTAINLY POSSIBLE...WITH PERHAPS EVEN A
BRIEF WINDOW FOR SUPERCELLS EARLY ON BEFORE THINGS START TO COOL
DOWN. PRIMARY HAZARDS WOULD BE SEVERE WIND AND POSSIBLY HAIL.
LOW LEVEL WIND STRUCTURE AND HELICITY IS WEAK...WHICH COULD LIMIT
THE TORNADO THREAT.

AFTER THE SITUATION STABILIZES OVERNIGHT...THERE IS ANOTHER
OPPORTUNITY FOR SHOWERS AND STORMS...PRIMARILY TO THE
SOUTH...BEFORE RIDGING BUILDS IN AND BRINGS PRECIP CHANCES TO AN
END AS AN ENTRY INTO A RELATIVELY QUIET MID-WEEK.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 306 PM CDT MON JUL 13 2015

NORTHWEST UPPER FLOW AND A HUDSON BAY HIGH WILL BRING PLEASANT
WEATHER TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THEN THERE ARE
DIFFERENCES BETWEEN THE GFS AND ECMWF AS TO HOW QUICKLY THEY BRING
A SURFACE LOW UP FROM THE SOUTHERN PLAINS. THE GFS BRINGS SOME
STORMS AHEAD OF THIS SYSTEM THURSDAY WHILE THE ECMWF IS SLOWER AND
HOLDS OFF ON PRECIPITATION UNTIL THURSDAY NIGHT. THINK THE GFS IS
TOO QUICK SO KEPT A CHANCE IN THE WESTERN HALF BUT DRY IN THE EAST
FOR THURSDAY.

AFTER THAT UPPER FLOW IS FORECAST TO BE NEARLY ZONAL FRIDAY
THROUGH EARLY NEXT WEEK WITH A FEW QUICK MOVING SYSTEMS MOVING
THROUGH. TIMING IS USUALLY DIFFICULT SO DID NOT CHANGE MUCH AFTER
FRIDAY. IT DOES LOOK LIKE IT WILL BE VERY WARM AND HUMID SATURDAY
AND SUNDAY WITH HEIGHTS RISING AND 850MB TEMPERATURES OF 20C TO
25C.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1240 PM CDT MON JUL 13 2015

PASSING MVFR CIGS CONTINUE AT MANY SITES LATE THIS MORNING. HAVE
THOSE CARRYING FOR A BRIEF PERIOD...LIFTING SOME TO VFR THIS
AFTERNOON...THEN LOWERING AGAIN THIS EVENING...BUT THERE IS SOME
UNCERTAINTY IN THIS. A TROUGH OF LOW PRESSURE DRIFTING OVER THE
GREAT LAKES REGION THROUGH TUESDAY WILL LIKELY PRODUCE ANOTHER
ROUND OF SCATTERED SHOWERS AND STORMS. WITHOUT A FOCUSING
MECHANISM FOR DEVELOPMENT...AND WITHOUT ANY DEVELOPMENT
YET...THERE IS CONSIDERABLE UNCERTAINTY THAT ANY STORMS WILL OCCUR
AT A TAF SITE. A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AS WELL
AS MVFR CONDITIONS DUE TO RAINFALL.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....LUCHS
LONG TERM......RDM
AVIATION.......LUCHS
Hazardous weather outlook, Jul 13, 12:47 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1247 PM CDT MON JUL 13 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141800-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1247 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY INTO
THIS EVENING. A STORM OR TWO COULD BECOME SEVERE WITH STRONG
WINDS...HAIL AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY...A FEW OF THESE
STORMS COULD BECOME STRONG ACROSS CENTRAL AND PARTS OF NORTHEAST
WISCONSIN. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME
THURSDAY THROUGH THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY
OF THESE STORMS WOULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS SHOULD CALL IN SEVERE WEATHER REPORTS FROM THE
OVERNIGHT STORMS.

LMZ521-522-541>543-141800-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1247 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY INTO THIS
EVENING. ISOLATED STORMS COULD BECOME STRONG WITH GUSTY
WINDS...SMALL HAIL AND TORRENTIAL RAINFALL.

MARINE FOG MAY BECOME LOCALLY DENSE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY. A FEW OF THESE
STORMS COULD BECOME STRONG. THUNDERSTORMS ARE IN THE FORECAST
FROM TIME TO TIME FROM THURSDAY INTO NEXT WEEKEND. IT IS TOO EARLY
TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE.

POTENTIAL FOR LOCALLY DENSE MARINE FOG WILL PERSIST INTO TUESDAY.

LUCHS

In the hours before

Special weather statement, Jul 13, 4:55 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
455 PM CDT MON JUL 13 2015

WIZ018-019-030-132300-
LINCOLN WI-LANGLADE WI-MARATHON WI-
455 PM CDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...
NORTHEASTERN MARATHON AND SOUTHWESTERN LANGLADE COUNTIES UNTIL 600 PM
CDT...

AT 452 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MERRILL...OR 16 MILES NORTH OF WAUSAU...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL MOVE OVER MERRILL THROUGH 510 PM...THEN REMAIN OVER
MAINLY RURAL AREAS OF SOUTHEASTERN LINCOLN...NORTHEASTERN MARATHON
AND SOUTHWESTERN LANGLADE COUNTIES... INCLUDING THE FOLLOWING
LOCATIONS...ORMSBY...ACKLEY WILDLIFE AREA...
GLANDON...BLOOMVILLE...OTIS...DOERING AND HOGARTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL WISCONSIN.

LAT...LON 4529 8978 4529 8916 4497 8930 4509 8981
TIME...MOT...LOC 2152Z 283DEG 22KT 4519 8972

BERSCH
Special weather statement, Jul 13, 5:01 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
501 PM CDT MON JUL 13 2015

WIZ010-132230-
ONEIDA WI-
501 PM CDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ONEIDA COUNTY UNTIL
530 PM CDT...

AT 501 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RHINELANDER...MOVING SOUTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RHINELANDER...ENTERPRISE...MC NAUGHTON...GAGEN AND STARKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4563 8963 4579 8953 4568 8906 4548 8921
TIME...MOT...LOC 2201Z 292DEG 28KT 4568 8948

LUCHS/KURIMSKI
Special weather statement, Jul 13, 5:38 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
538 PM CDT MON JUL 13 2015

WIZ013-073-132315-
NORTHERN MARINETTE COUNTY WI-SOUTHERN MARINETTE COUNTY WI-
538 PM CDT MON JUL 13 2015

...SPECIAL WEATHER STATEMENT...

AT 538 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAUSAUKEE...OR 25 MILES NORTHWEST OF MENOMINEE...MOVING EAST AT 20
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAUSAUKEE...MCALLISTER AND CEDARVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4529 8769 4527 8770 4536 8804 4553 8797
      4550 8780 4547 8781 4544 8786 4541 8785
      4535 8789 4535 8788 4537 8787 4534 8785
      4535 8782 4535 8775 4537 8766 4534 8765
TIME...MOT...LOC 2238Z 280DEG 16KT 4543 8792

LUCHS/KURIMSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:27 AM CDTSpecial Weather StatementGRBLincoln, Marathon, Oneida, Vilas, Wood78 min
Jul 13, 2:08 AM CDTSpecial Weather StatementGRBLincoln, Marathon, Oneida, Vilas, Wood82 min
Jul 13, 2:10 AM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood65 min
Jul 13, 2:52 AM CDTSevere Thunderstorm WarningGRBWaushara53 min
Jul 13, 3:06 AM CDTSevere Thunderstorm WarningGRBShawano, Waupaca54 min
Jul 13, 3:16 AM CDTSevere Thunderstorm WarningGRBPortage19 min
Jul 13, 3:32 AM CDTSevere Thunderstorm WarningGRBWinnebago43 min
Jul 13, 3:45 AM CDTAreal Flood AdvisoryGRBCalumet, Outagamie, Winnebago2 hr
Jul 13, 3:48 AM CDTSpecial Marine WarningGRB117 min
Jul 13, 3:56 AM CDTSevere Thunderstorm WarningGRBOutagamie34 min
Jul 13, 4:05 AM CDTAreal Flood AdvisoryGRBPortage3 hr
Jul 13, 4:19 AM CDTTornado WarningGRBOutagamie26 min
Jul 13, 4:30 AM CDTSevere Thunderstorm WarningGRBBrown45 min
Jul 13, 4:47 AM CDTSevere Thunderstorm WarningGRBKewaunee43 min
Jul 13, 5:33 AM CDTSpecial Weather StatementGRBDoor87 min
Jul 13, 5:41 AM CDTSpecial Marine WarningGRB94 min
Jul 13, 4:55 PM CDTSpecial Weather StatementGRBLincoln65 min
Jul 13, 5:01 PM CDTSpecial Weather StatementGRBOneida29 min
Jul 13, 5:07 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon38 min
Jul 13, 5:38 PM CDTSpecial Weather StatementGRBMarinette37 min
Jul 13, 5:47 PM CDTSpecial Weather StatementGRBLanglade43 min
Jul 13, 5:50 PM CDTSpecial Weather StatementGRBMarathon40 min
Jul 13, 6:05 PM CDTSpecial Weather StatementGRBMarinette55 min
Jul 13, 6:11 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano27 min
Jul 13, 6:12 PM CDTSpecial Weather StatementGRBOneida33 min
Jul 13, 6:16 PM CDTSpecial Marine WarningGRB59 min
Jul 13, 6:19 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca56 min
Jul 13, 6:30 PM CDTSpecial Weather StatementGRBKewaunee45 min
Jul 13, 6:32 PM CDTSpecial Marine WarningGRB88 min
Jul 13, 6:40 PM CDTSevere Thunderstorm WarningGRBMarinette50 min
Jul 13, 6:53 PM CDTSpecial Marine WarningGRB2 hr
Jul 13, 6:54 PM CDTSevere Thunderstorm WarningGRBWaushara51 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.